# SDR AALA20002142

- Difficulty date: December 24, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTS FROM ROW 20 TO AFT OF AIRCRAFT INOPERATIVE.  REPAIRED SHORTED WIRE AT SEAT 23 AND AT A CLAMP IN LEFT TAIL CONE AREA FORWARD OF TAILCONE HANDLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
